Show simple item record

dc.contributor.authorFedorov, Yuri
dc.contributor.authorGarcía Naranjo Ortiz de la Huerta, Luis Constantino
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2012-11-27T08:31:49Z
dc.date.available2012-11-27T08:31:49Z
dc.date.created2010
dc.date.issued2010
dc.identifier.citationFedorov, Y.; Garcia Naranjo, L. The hydrodynamic Chaplygin sleigh. "Journal of physics A. Mathematical and theoretical", 2010, vol. 43, p. 1-19.
dc.identifier.issn1751-8113
dc.identifier.urihttp://hdl.handle.net/2117/17025
dc.description.abstractWe consider the motion of rigid bodies in a potential fluid subject to certain nonholonomic constraints and show that it is described by Euler–Poincar´e– Suslov equations. In the two-dimensional case, when the constraint is realized by a blade attached to the body, the system provides a hydrodynamic generalization of the classical Chaplygin sleigh problem, one of the best known examples of nonholonomic systems. The dynamics of the generalized sleigh is studied in detail. Namely, the equations of motion are integrated explicitly, and the asymptotic behavior of the system is described analytically and from the qualitative point of view. It is shown that the presence of the fluid brings new features to such a behavior.
dc.format.extent19 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshMathematical physics
dc.titleThe hydrodynamic Chaplygin sleigh
dc.typeArticle
dc.subject.lemacFísica matemàtica
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1088/1751-8113/43/43/434013
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://iopscience.iop.org/1751-8121/43/43/434013
dc.rights.accessOpen Access
drac.iddocument11092271
dc.description.versionPostprint (published version)
upcommons.citation.authorFedorov, Y.; Garcia Naranjo, L.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of physics A. Mathematical and theoretical
upcommons.citation.volume43
upcommons.citation.startingPage1
upcommons.citation.endingPage19


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain